# SDR UIEA200800002

- Difficulty date: January 1, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 95,931 hours, 19,697 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Inu
- Part number: 46300181300413
- Part serial: 1876
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, AFTER TAKEOFF THE CAPT'S ADI AND THE NR 1 INS FAILED.  PLACING THE PLATFORM SWITCH TO POSITION 3 MADE NO DIFFERENCE.  SWAPPED NR 1 AND NR 3 INU DUE TO NR 1 FAILED.  OPS CHECKED GOOD ON NR 1 PLACED NR 3 ON DMI.
